# SDR ASAA2018032324024

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 42,120 hours, 12,906 cycles
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Nr 1 Hf Radio
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO HAS A FAIL IN THE ACTIVE AND STANDBY FREQUENCY DISPLAYS.  ACFT GROUNDED.  CYCLED THE NR 1 HF CIRCUIT BREAKER. OP CHECKED NORMAL IAW FIM 23-11, TASK 801.
